Following on from a thread I commented on..
Has anyone had personal experience with this drug?
I know it's not great on the liver but I don't drink and apparently dire side effects are rare, so whilst I usually steer clear of ANYTHING like that, a decade of no toenails or white toenails following a yacht trip I spent seasick anyway is quite enough.
NOT enough to get sick over though, so if Lamisil is likely to be causing the nausea I've had for the last 2 weeks, not PMS or some kind of virus, then I'll stop ASAP.
But I suspect that's just my neurotic mind and it's unrelated.
Has Lamasil worked for you? Did you have any side effects?
Edited to add: I saw the other thread, and it is 6 years old, some things may have changed.
Thanks for this. I do always take it with water and after dinner but I AM concerned that's it. As long as it's a side effect in and of itself rather than a precursor to the rare but noted liver effects then maybe I can even ride it out the full course. I guess I'm just scared of drugs like that because they're clearly so strong.
Perhaps I'll wait til virus/pms/whatever is a GUARANTEED non-factor and see. It'll only be a day or so more, I guess...
And yes, the medical world is fast. 6 years is eons, you're right. Thanks again!